# SDR SWAA2020091414974

- Difficulty date: September 8, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 42,253 hours, 25,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT BS 580 RBL 24.5 WL 208.1.  REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK BS 580 RBL 24.5 WL 208.1.  MAXIMUM MATERIAL LOSS ON THE TOP SURFACE OF THE TRACK L=1.3' D=0.017' AND L=1.8' D=0.009' IN THE BOTTOM OF THE TRACK, FOUND TO BE WITHIN LIMITS.  APPLIED CHEMICAL CONVERSION COATING AND ALUMINIZED EPOXY PRIMER, IAW SRM 53-00-52-1A-1 89004U 09SEP20.
